# SDR AALA20040203

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY EXIT DOUBLE ARROW LIGHT ASSEMBLY ON FORWARD GALLEY AISLE WALL NEAR FLOOR INOPERATIVE.  FOUND WIRE PINCHED BEHIND ONE OF CONNECTORS.  CUT OFF PINCHED WIRE AND REINSTALLED CONNECTOR FOR EMERGENCY EXIT LIGHT AT FORWARD GALLEY WALL NEAR FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
